Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Link manifolds and periodicity

Author: Louis H. Kauffman
Journal: Bull. Amer. Math. Soc. 79 (1973), 570-573
MSC (1970): Primary 57E25
MathSciNet review: 0328954
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Durfee, Diffeomorphism classification of isolated hypersurface singularities, Thesis, Cornell University, Ithaca, N. Y., 1971.
  • 2. D. Erle, Die quadratische Form eines Knotens und ein Satz über Knotenmannigfaltigkeiten, J. Reine Angew. Math. 236 (1969), 174-217. MR 40 #2106. MR 248856
  • 3. K. Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. Soc. 117 (1965), 387-422. MR 30 # 1506. MR 171275

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57E25

Retrieve articles in all journals with MSC (1970): 57E25

Additional Information


American Mathematical Society